# SDR SIMA202008054001

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,845 hours, 32,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK,  FOUND RH AFT EXTERNAL EMERGENCY LIGHT TO BE INOPERATIVE.  R & R RT AFT EMERGENCY LIGHT IAW AMM 33-50-10. NO FURTHER DEFECTS NOTED.
